# SDR IPXA10562308

- Difficulty date: August 2, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 22,614 hours, 14,823 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 140N20013
- Condition: Damaged
- Location: Bs 1140 S10r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FUSELAGE INTERIOR RT, STRINGER CLIP AT STA 1140, S-10 HAS SCRIBE MARK.  REPLACED STRINGER CLIP IAW SRM 51-40-02-0G, DWG 144N1111, DWG 140N2001 PL, AND SRM 51-40-05-0G.
